# SDR 95ZZZX2536

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N9248F
- Make and model: Hughes 269C
- Aircraft serial: 390764
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Part number: 269A5527
- Condition: Worn
- Location: H-Frame
- Part time: 2,830 hours
- Component: 269A55933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND H-FRAME BUSHING WORN.  NORMAL WEAR FOR TIME ON PART.
